MAUDE Adverse Event Report: BIOSPHERE MEDICAL, S.A. BEARING NSPVA; AGENTS,EMBOLIC,FOR TREATMENT OF UTERINE FIBROIDS

BIOSPHERE MEDICAL, S.A. BEARING NSPVA; AGENTS,EMBOLIC,FOR TREATMENT OF UTERINE FIBROIDS
Catalog Number V100EP
Medical Device Problem Codes Clumping in Device or Device Ingredient (1095); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The suspect device was not returned for evaluation.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Retention samples from the same batch are compliant.The powder has a compliant appearance and is not found in the cap.Many customers received this batch, which contains (b)(4) units, and only 2 indian customers sent a complaint.In some cases, the powder may remain in the area of the cap or on the inner wall of the vial.In such cases, gently tapping the vial will allow the powder to settle at the bottom of the vial.Because the device was not returned for analysis, it is not possible to fully perform the investigation of this complaint and provide cause of the reported issue.
 
Event or Problem Description
The customer reported that during preparation of bearing nspva, the operator found that the vial was empty.There was no patient injury.

Brand Name
BEARING NSPVA
Common Device Name
AGENTS,EMBOLIC,FOR TREATMENT OF UTERINE FIBROIDS
Manufacturer (Section D)
BIOSPHERE MEDICAL, S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR  95700
Manufacturer (Section G)
BIOSPHERE MEDICAL S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
Manufacturer Contact
marie-laure patucca
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
MDR Report Key24820066
Report Number9615728-2026-00012
Device Sequence Number21254367
Product Code NAJ
UDI-Device Identifier00884450123317
UDI-Public00884450123317
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV100EP
Device Lot NumberX3167548
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown